Sudden thinning of hair

Patient

Q: I started taking a natural testosterone booster (Test HD by Muscle Tech) a couple months ago. Started feeling the effects of my elevated test after the first couple weeks: feelings of well-being, increased body hair, etc. Unfortunately, I think I've also experienced some hair thinning as a result. Went to get a haircut last week and noticed some thinning on my temples and front hairline. Not much loss, but definitely thinning. I'm only 25 and would hate to lose my hair this soon. My family doesn't really have a history of hair loss, but on my mother's side, she has a brother that has male pattern balding. I stopped taking the supplement this week hoping that my hair will thicken eventually. Am I doomed at this point?

Symptoms:  Hair thinning
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Healthy 22 y/o female mildly overweight no medical history. Last week while running my fingers through my hair I noti...

Q: I'm 28 year old female on 40mg of isotretinoin. It's been 7 weeks, I have naturally curly hair that is very dry and s...

Q: Hello i have to take a hairfollicle test for a custody hearing tomorrow i have been clean 30 days. Before that i use...

Q: Hi, I had a question in regards to my hair loss. I am a male, 24 years of age, and have hair loss for roughly 3 years...

Q: My hair has been falling out excessively for the past few years. I have no signs or family history of MPB, but just d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews